# SDR CA000926003

- Difficulty date: September 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,229 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,061 hours, 17,536 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE FLIGHT CREW REPORTED THAT THE NR 1 DC GENERATOR HOT CAUTION LIGHT ILLUMINATED. THE LIGHT WENT OUT AFTER GENERATOR WAS SELECTED OFF.AIRCRAFT RETURNED TO YYC AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE NR 1 STARTER GENERATOR, S/N ON 958, S/N OFF 959 AND COMPLETED GROUND RUNS - NO FAULTS FOUND - SYSTEM CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
